Electron. J. Diff. Eqns., Vol. 2001(2001), No. 69, pp. 1-17.

Nontrivial periodic solutions of asymptotically linear Hamiltonian systems

Guihua Fei

We study the existence of periodic solutions for some asymptotically linear Hamiltonian systems. By using the Saddle Point Theorem and Conley index theory, we obtain new results under asymptotically linear conditions.

Submitted September 14, 2001. Published November 19, 2001.
Math Subject Classifications: 58E05, 58F05, 34C25.
Key Words: periodic solution, Hamiltonian systems, Conley index, Galerkin approximation.

Show me the PDF file (254K), TEX file, and other files for this article.

Guihua Fei
Department of Mathematics and statistics
University of Minnesota
Duluth, MN 55812, USA.
e-mail address: gfei@d.umn.edu

Return to the EJDE web page